`a`

Positive solutions of nonlocal boundary value problems with singularities

Pages: 377 - 384, Issue Special, September 2009

 Abstract        Full Text (150.4K)              

G. Infante - Dipartimento di Matematica, Università della Calabria, 87036 Arcavacata di Rende, Cosenza, Italy (email)

Abstract: In this note we discuss the existence of positive solutions for some nonlocal boundary value problem where the boundary conditions involve linear functionals on the space $C[0,1]$ and the involved nonlinearity might be singular. Our main ingredient is the theory of fixed point index.

Keywords:  Fixed point index, cone, positive solution
Mathematics Subject Classification:  Primary: 34B18; Secondary: 34B10, 47H10, 47H30

Received: June 2008;      Revised: January 2009;      Published: September 2009.